# SDR USAA970108

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH CRACK T-CAP SEVERED ON LONGITUDINAL FLOORBEAM UPPER CHORD T-CAP, STATION 663 BL 0 WL 208.  INSTALLED REPAIR DOUBLERS, REPAIRED PER BOEING DRAWING 65C34537.  (M)
